# SDR SWAA000075

- Difficulty date: January 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- System (JASC): 3150 · Central Warning
- Part: Central Warning
- Part number: 6545138
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, TAKEOFF WARNING SOUNDED WITH FLAPS AND TRIM SET PROPERLY.  RECYCLED THE SPEED BRAKE HANDLE, BUT THE WARNING CONTINUED.  ADJUSTED THE STAB TRIM INDEXES PER MM.  OPS CK GOOD.
